Hi, i just started haloperidal 2 weeks ago. I was on respiridone for 2 months and then they switched me to haloperidol overnight. I have not been able to sleep normally. Its like i have severe insomnia. Will it go away, or should i go back to respiridone (i had sleeplessness) with that one too. I cant take it anymore. I need sleep. Im becoming more suicidal. Im shaking too almost uncontrollably. What should i do? Will these side effects go away soon. If so, how soon?
If you are becoming more suicidal, seek emergency medical attention asap, go to the ER so they can help you.
Pmathew, you're not in a situation where you can wait for answers or wait to see if your symptoms will go away. Sleep deprivation alone can severely damage both your physical and mental health and if you're having suicidal thoughts you MUST, as masso has said, get medical attention now.
Please go to an ER and please let us know later how you are doing, okay?
Best regards and good luck to you. Wildcat
Watch out for tardive dyskinisia a drug induced brain disorder with no cure. It gives you insomnia ans uncontrolable bosy movement pleae look it up its very dangerous.
I was taking haldol low dose injection for 3 months. I began waking at 430 to 5 every morning and stopped getting into deep sleep. I did feel my thinking quickened when I was on it an I was able to respond to adult conversations better. I would start waking up suddenly from horrible dreams shaking and in an awful state. Also I've never had hallucinations in my life and about an hour after I took my first dose in the hospital I saw a image of a person to my left where there was a wall. That only happened once. I have been off of it for 10 days . I have more peace though my normal human emotions haven't returned. I miss being quick an able to converse. It really did help me interact with others better but it took away so much else. I am not sure if I should continue taking it. This doesn't answer your question but shares my experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.